Entropy Admissibility Of The Limit Solution For A Nonlocal Model Of Traffic Flow

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We consider a conservation law model of traffc flow, where the velocity of each car depends on a weighted average of the traffc density p ahead. The averaging kernel is of exponential type: (formula presented). For any decreasing velocity function v, we prove that, as "!0, the limit of solutions to the nonlocal equation coincides with the unique entropy-admissible solution to the scalar conservation law (formula presented).

Original languageEnglish (US)
Pages (from-to)1447-1450
Number of pages4
JournalCommunications in Mathematical Sciences
Volume19
Issue number5
DOIs
StatePublished - 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Entropy Admissibility Of The Limit Solution For A Nonlocal Model Of Traffic Flow'. Together they form a unique fingerprint.

Cite this